| Model Number |
NKV-330 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported that the user was testing two different nkv-330 ventilators on a patient with the same settings and mask.This ventilator displayed larger tidal volume (vt) measurements than the other one (the one the user felt was ¿normal¿), although the user stated that it didn't appear that the patient was getting larger tidal volumes from this ventilator than the other one.The patient felt similarly with both ventilators.There was no harm to the patient.The patient was alert, comfortable, and responsive.
Additional Manufacturer Narrative
Evaluation completed.